Show simple item record

dc.contributor.authorCardiel, Rosa E. ( )
dc.contributor.authorKaikina, Elena I. ( )
dc.identifier.citationCardiel, R. E., & Kaikina, E. I. (2006). Nonlinear pseudodifferential equations on a half-line with large initial data. Electronic Journal of Differential Equations, 2006(89), pp. 1-16.en_US

We study the initial-boundary value problem for nonlinear pseudodifferential equations, on a half-line,

ut + λ|u|σu + Lu = 0, (x, t) ∈ ℝ+ x ℝ+,
u(x, 0) = u0(x), x ∈ ℝ+,

where λ > 0 and pseudodifferential operator L is defined by the inverse Laplace transform. The aim of this paper is to prove the global existence of solutions and to find the main term of the asymptotic representation in the case of the large initial data.

dc.format.extent16 pages
dc.format.medium1 file (.pdf)
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectPseudodifferential operatoren_US
dc.subjectLarge dataen_US
dc.subjectAsymptotic behavioren_US
dc.titleNonlinear pseudodifferential equations on a half-line with large initial dataen_US
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.



This item appears in the following Collection(s)

Show simple item record